# SDR FDKA200710540

- Difficulty date: October 10, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145
- Aircraft serial: 145340
- Aircraft time: 16,335 hours, 15,184 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRL FLT 6122 MCO- PFN - CAPTAINS EMERGENCY FLASHLIGHT INOP.  MX REMOVED AND REPLACED FLASHLIGHT AND CHARGER.
